RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1463–1472 (Mi de1643)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Exponential decrease at infinity of certain solutions of elliptic equations

G. N. Finozhenok

Leningrad Institute of Aviation Instrumentation

Full text: PDF file (834 kB)

Bibliographic databases:
UDC: 517.946
Received: 01.10.1970

Citation: G. N. Finozhenok, “Exponential decrease at infinity of certain solutions of elliptic equations”, Differ. Uravn., 8:8 (1972), 1463–1472

Citation in format AMSBIB
\Bibitem{Fin72}
\by G.~N.~Finozhenok
\paper Exponential decrease at infinity of certain solutions of elliptic equations
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1463--1472
\mathnet{http://mi.mathnet.ru/de1643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=308571}
\zmath{https://zbmath.org/?q=an:0255.35034}


Linking options:
  • http://mi.mathnet.ru/eng/de1643
  • http://mi.mathnet.ru/eng/de/v8/i8/p1463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. Kh. Murtazin, “On nonisolated singular points of the spectrum of elliptic operators”, Math. USSR-Izv., 10:2 (1976), 393–411  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:37
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019